# SDR SWAA2024120548423

- Difficulty date: October 14, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bear Strap
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BTW BS 303.9 TO BS 312 AND BTW STR 7L TO STR 8L AT FWD GALLEY AREA 2024-633815<PERFORMED REPAIR ON BEAR STRAP FWD ENTRY DOOR BTW BS 294.5 TO BS 348 AND BTW STR 4L TO STR 16L IAW EA 24-153-03017-WIP1 [TTG8Q00WSTE9]; EA 24-153-03017-WIP2 [TTG8Q00X0SCU]; EA 24-153-03017-WIP3 [TTG8Q00X6A1Y]; EA 24-153-03017-WIP4 [TTG8Q00X8A8Y] AND EA 24-153-03017 SEE INDIVIDUAL SIGNOFFS BELOW;[07] PERFORMED REPAIR ON BEAR STRAP FWD ENTRY DOOR BTW BS 294.5 TO BS 348 AND BTW STR 4L TO STR 16L IAW EA 24-153-03017-WIP1 [TTG8Q00WSTE9]; EA 24-153-03017-WIP2 [TTG8Q00X0SCU]; EA 24-153-03017-WIP3 [TTG8Q00X6A1Y]; EA 24-153-03017-WIP4 [TTG8Q00X8A8Y] AND EA 24-153-03017 [TTG8Q00XF6VN] SEE INDIVIDUAL SIGNOFFS BELOW;[08] CERTIFIED CORRECTIVE ACTION 7; COMPLETED  PERFORMED REPAIR ON BEAR STRAP FWD ENTRY DOOR BTW BS 294.5 TO BS 348 AND BTW STR 4L TO STR 16L IAW EA 24-153-03017-WIP1 [TTG8Q00WSTE9]; EA 24-153-03017-WIP2 [TTG8Q00X0SCU]; EA 24-153-03017-WIP3 [TTG8Q00X6A1Y]; EA 24-153-03017-WIP4 [TTG8Q00X8A8Y] AND EA 24-153-03017 [TTG8Q00XF6VN] MAJOR REPAIR; RII
